# SDR 2007UALA00575

- Difficulty date: February 22, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 55,484 hours, 19,406 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4R EMERGENCY LIGHT INOPERATIVE.  RELAMPED R-4 DOOR EMERGENCY LIGHT.
